# SDR C2XA06IA053

- Difficulty date: April 1, 2006
- Submitted: April 5, 2006
- Operation: Air carrier
- Aircraft: N14953
- Make and model: Emb EMB-145LR
- Aircraft serial: 145071
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 9804016
- Condition: Overheated
- Location: A/C Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: K

## Discrepancy

FLT 2862 - CREW REPORTED SMOKE IN THE CABIN AFTER REACHING 10,000 FT CLIMBOUT.  THE AIRCRAFT LANDED AT IAH WHERE MAINTENANCE FOUND THE NR 2 ACM TO BE OVERHEATING.  THE ACM WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
